# SDR CALA2018091701933

- Difficulty date: September 11, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 64,491 hours, 23,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER FUSELAGE STA 1009 AT STR 7R. FUSELAGE SKIN HAS BEEN REPAIRED IAW SRM 53-00-01 REP 3 CAT B.
